Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
croaker1234

Mouisturizer after Retin-a

Recommended Posts

Has anyone had success or problems using a mouisturizer immediately following (on top of) retin-a?

wild guess here, but I'd be wary about that. It seems like it could dilute the retin-a, especially if it's retin-a micro and it slowly releases the tretinoin or whatever. I think it would be the equivelant of a lower concentration (%) of retin-a. I guess it depends on a lot of stuff though. Personally, I wouldn't try it.

Link to post
Share on other sites

Has anyone had success or problems using a mouisturizer immediately following (on top of) retin-a?

wild guess here, but I'd be wary about that. It seems like it could dilute the retin-a, especially if it's retin-a micro and it slowly releases the tretinoin or whatever. I think it would be the equivelant of a lower concentration (%) of retin-a. I guess it depends on a lot of stuff though. Personally, I wouldn't try it.

I think I agree, I have been wary to moisturize right after, but alot of people seem to.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×